Weaning Off Of Savella

4 Replies Updated



Conversation Starter

Karen Says:


I am starting to wean off of Savella tomorrow. The side effects are just more than I can stand. I've been on it for over six months and I have heard a few horror stories. I'm sacred it may be hard for me to come off. I'm kinda scared. Any one know about this?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Karen,

You seem to be doing the right thing. Usually for drugs like this the safest way to stop taking them is to tapper off them, if possible. Some medications can be taken in fractions (actually cut into pieces) and these smaller pieces can be taken in place of the regular dose for a period of several weeks until the body is no longer dependent upon them.

In addition to that, I'd also suggest making yourself a tapering schedule on a calendar to track your progress and keep you on the right path to complete your goal within a specific time frame (no matter how long it takes). Without a way to track your progress, tapering can sometimes be much more difficult than it needs to be.

I hope this advice helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
FibroTerry Says:

I have been on Savella now for 3 years. At first, I had uncontrolled vomiting (with no warning), diarrhea & migraines, but I was determined to stick it out, due to the fact that with my first starter pill, I noticed some releif of pain. The side effects was hard to deal with at first & with every increase of dosage, the side effects returned. I am currently STILL taking the Savella, the side effects are gone & my pain is so much better. So, I say, stick it out, it will get better. Just make sure u take each dose at th required time & don't skip doses. Good luck!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Denise Says:

I just started Savella yesterday and wanted to get some feedback from those taking it. My doc is putting me on very slow- two starter packs. He said that sometimes at the jump from 25 to 50 people are uncomfortable with more s/e, and that I might need to go up in smaller increments. From what I am reading online, it seems like alot of people are getting good relief with 25 and minimal side effects. Terry, what is the dose you are on? Did you gain weight? The medical information rates the nausea as the #2 side effect and that weight loss is far more common. When I look at message boards, it looks like the opposite- actual people are saying that they gained weight. I really can't afford to gain another pound- I already have 40 extra that is completely aggravating the aches & pains. I'm trying to reduce my tramadol usage. Have you used anything else that worked well? anyone? any input appreciated- I am so fed up with the FMS that I want to unzip my skin and run down the road..thanks

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Robyn Says:

I have been taking Savella for around 4 years, it no longer helps my fibro pain and I sweat profusely it's terrible. I take 50 mg a.m. And p.m. I tried 100 2 x a day and I was soaked, it looked like I just showered, sweat pouring off my face, ridiculous!!! I have been cutting the 100 mg tablet in half, I pay $58 for that which was suppose to be a months supply!!! Now I will cut the few I have left Into 1/4's. Maybe I will have to get a sample pack to wean off it

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Weaning off pristiq
I just wanted to tell all of you trying to get off pristiq, its possible. I was on pristiq for severe panic attacks for ... 437 replies
Weaning off Dilaudid
I have been taking 8 mgs. of Dilaudid 4 times a day for the last 6 months for a chronic illness. 3 months ago I had surg... 79 replies
weaning off dilaudid pain pump
how long does it take to be weaned off a medtronic pain pump with the med. dilaudid the pain management wants my daughte... 39 replies
Weaning off pristiq!!
I have been on pristine for many years! My doc had said to go down to 50 mg for 3 weeks then none. I go in to see him in... 16 replies
weaning off
i take 0.5 milligrams of klonopin a day how would i wean off this drug ## CALL A PHARMACY! . . .can I assume that you ar... 4 replies
Weaning off of Zubsolv
Has anyone here had any experience weaning themselves off of zubsolv? I've been on it for almost a year now and I re... 3 replies
Weaning off Lyrica
I caused some sort of nerve damage to my knee in May of 2014 by walking the treadmill every other day. I first felt a mi... 3 replies
Weaning off 20mg of Vibryd starting 8th week
I am not a depressed person just overwhelmed with caring for my 2 grandsons and trying to get my housework done, and hav... 3 replies
weaning off xanax
I would like to start getting off Xanax xr gradually, how do I go about it......... ## Alprazolam is difficult to wean o... 3 replies
weaning off contrave
Does anyone know if you can quit cold turkey or do you have to wean off? ## When a patient is taken off Wellbutrin it is... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 September 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA